A measure induced metric topology for a Banach algebra
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 273-279
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_273_279,
author = {Simon Cohen},
title = {A measure induced metric topology for a {Banach} algebra},
journal = {Colloquium Mathematicum},
pages = {273--279},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-273-279},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-273-279/}
}
Simon Cohen. A measure induced metric topology for a Banach algebra. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 273-279. doi: 10.4064/cm-25-2-273-279
Cité par Sources :